# SDR USAA2012112700019

- Difficulty date: November 2, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK SEAT RAIL BEAM AT FR66, -Y1292.  REPLACED SEAT TRACK SEAT RAIL BEAM AT FR66, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472816.
